American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A68) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Yuriĭ Savchuk and Konrad Schmüdgen. A noncommutative version of the Fejér-Riesz theorem. Proc. Amer. Math. Soc. 138 (2010) 1243-1248. MR 2578518.
Abstract, references, and article information   
View Article: PDF

[2] Manuel González, Mostafa Mbekhta and Mourad Oudghiri. On the isolated points of the surjective spectrum of a bounded operator. Proc. Amer. Math. Soc. 136 (2008) 3521-3528. MR 2415036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mats Erik Andersson. Integrable factors in compact Schur multipliers. Proc. Amer. Math. Soc. 133 (2005) 1469-1473. MR 2111947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Scott McCullough. Extremal properties of outer polynomial factors. Proc. Amer. Math. Soc. 132 (2004) 815-825. MR 2019960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Timur Oikhberg. Products of orthogonal projections . Proc. Amer. Math. Soc. 127 (1999) 3659-3669. MR 1654109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Aron, M. Lindström, W. M. Ruess and R. Ryan. Uniform factorization for compact sets of operators. Proc. Amer. Math. Soc. 127 (1999) 1119-1125. MR 1473654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Rakowski and I. Spitkovsky. On normal solvability of the Riemann problem with singular coefficient . Proc. Amer. Math. Soc. 125 (1997) 815-826. MR 1353395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pei Yuan Wu. Sums and products of cyclic operators . Proc. Amer. Math. Soc. 122 (1994) 1053-1063. MR 1203995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Daughtry and Ronald Johns. Arveson nests and operator factorization along commutative subspace lattices . Proc. Amer. Math. Soc. 107 (1989) 943-947. MR 975636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kung Hwang Kuo and Pei Yuan Wu. Factorization of matrices into partial isometries . Proc. Amer. Math. Soc. 105 (1989) 263-272. MR 977922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Baruch Solel. Factorization in operator algebras . Proc. Amer. Math. Soc. 102 (1988) 613-618. MR 928990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steven Bloom, Anita Tabacco Vignati and Marco Vignati. Interpolation and factorization of operators . Proc. Amer. Math. Soc. 102 (1988) 567-576. MR 928982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kevin T. Andrews, Philip W. Smith and Joseph D. Ward. $LU$-factorization of operators on $l\sb 1$ . Proc. Amer. Math. Soc. 98 (1986) 247-252. MR 854027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. Ghoussoub and W. B. Johnson. Counterexamples to several problems on the factorization of bounded linear operators . Proc. Amer. Math. Soc. 92 (1984) 233-238. MR 754710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Avraham Feintuch. Factorization along nest algebras . Proc. Amer. Math. Soc. 84 (1982) 192-194. MR 637167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Takahiko Nakazi. A note on the factorization of operator-valued functions . Proc. Amer. Math. Soc. 81 (1981) 591-594. MR 601736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1